# SDR 97ZZZX1696

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1314D
- Make and model: Cessna 170A
- Aircraft serial: 19890
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: BP1025
- Condition: Corroded
- Location: Elt
- Component: Merl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND HEAVY RUST ON ENDS OF BATTERY PACK WHERE TERMINALS AND CONNECTING BUSS BARS ARE SOLDERED.  CORROSION WAS NOT VISIBLE UNTIL PACK WAS DISASSEMBLED (RENDERING IT NOT USABLE) BECAUSE CARDBOARD WAS GLUED OVER ENDS THEN WHOLE BATTERY PACK WAS SHRINK WRAPPED IN PLASTIC.  THIS PACK WAS CHANGED 6 MONTHS BEFORE DUE DATE FOR CONVENIENCE.  BATTERY DID MAKE NORMAL VOLTAGE.
